Jump to content

Olanzapine - more depressed ?


Recommended Posts

Hello, 

My doctor prescribed me 5mg of Olanzapine (zyprexa) for sleep. I have no psychotic symptoms, its just for sleep since i have difficulty falling asleep at night. I usualy take it 3 - 4 hours before i go to sleep and for that it works good. But i have some questions. 

1) after i take 5mg Olanzapine before sleep .. my mood will dramaticaly go down. I will get more depressed, i will worry more about things, everything will feel out of my control, etc. Thank god its only for those 3-4 hours before i fall asleep but still, its interesting and i am wondering, did anyone else experience this ? Since it causes my mood to drop after i take it ... is it possible that it also decreases my mood the next day ? Could it be making my depression worse ?

2) What is your experience with the next day drowsines under Olanzapine ? Is it possible that i am sleepy all day because of this med ? 

I also noticed that i am a lot more hungry under this med. I never had problem with my weight but now it seems i have trouble not eating to much. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...